MAUDE Adverse Event Report: HOYA SURGICAL OPTICS, INC. HOYA ISYMM FY-60AD; INTRAOCULAR LENS

HOYA SURGICAL OPTICS, INC. HOYA ISYMM FY-60AD; INTRAOCULAR LENS
Model Number ISYMM FY60-AD (+11.00 OD)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 03/09/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation details from qa (b)(4).The iol was only received from the customer.The deep horizontal scratch line was observed on the optic.Trace of lubricant was found on the lens.No abnormalities were found in production and inspection records of the product.Root cause was not determined.(serial no.: (b)(4)-model fy60-ad).
 
Event or Problem Description
The complaint was described as a flawed optic, and the iol was explanted.Patient prognosis was reported as good.

Brand Name
HOYA ISYMM FY-60AD
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
HOYA SURGICAL OPTICS, INC.
14768 pipeline avenue
chino hills CA 91709
MDR Report Key5526945
Report Number3006723646-2016-00010
Device Sequence Number256020
Product Code HQL
UDI-Device Identifier04547480202945
UDI-Public04547480202945
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P080004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/25/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2019
Device Model NumberISYMM FY60-AD (+11.00 OD)
Device Lot NumberAKA43
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2016
Initial Report FDA Received Date03/25/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR